# SDR SWIA200821303

- Difficulty date: August 18, 2008
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 35,741 hours, 46,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB AT FRAME 13 CRACKED (C CHECK).  REPAIRED PER SRM.
